# SDR CALA9801246

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 218-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PIT FLOOR PANEL DELAMINATED AT STA 218 TO 313.  A NEW FLOOR PANEL WAS FABRICATED AND INSTALLED IAW ECRA 2551-01010.
